# SDR SWIA200819867

- Difficulty date: July 15, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 19,818 hours, 15,254 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1504
- Condition: Failed
- Location: Nlg
- Part time: 14,970 hours, 11,657 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND.  CYCLED GEAR AGAIN TO GET THREE GREEN INDICATIONS.  (FLIGHT NR 3803) REPLACED NOSE GEAR HYDRAULIC SELECTOR VALVE IAW MM 32-33-10.  ALL OPS CHECK GOOD AT THIS TIME.
